INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Gravitational waves from a Weyl-Integrable manifold: a new formalism
Autor/es:
JESÚS MARTÍN ROMERO; MAURICIO BELLINI; JOSE EDGAR MADRIZ AGUILAR
Revista:
PHYSICS OF THE DARK UNIVERSE
Editorial:
ELSEVIER
Referencias:
Lugar: Amsterdam; Año: 2016 vol. 13 p. 1 - 1
Resumen:
We study the variational principle over an Hilbert-Einstein like action for an extended geometry taking into account torsion and non-metricity. By extending the semi-Riemannian geometry, we obtain an effective energy-momentum tensor which can be interpreted as physical sources.As an application we develop a new manner to obtain the gravitational wave equations on a Weyl-integrablemanifold taking into account the non-metricity and non-trivial boundary conditions on the minimization of the action, which canbe identified as possible sources for the cosmological constantant provides two different equations for gravitational waves. We examine gravitational waves in a pre-inflationary cosmological model.
rds']